Facebook Pixel
EmpowHER Guest

haven't had a period in 3 months, any thoughts?

By Anonymous October 21, 2012 - 9:45pm
Rate This

I took Plan B over 3 months ago (July 12) and bled heavily from July 20-28. I have not had a period since. I know that Plan B is known to throw off your cycle, but 3 months seems long. Any thoughts as to what is happening? Anybody have a similar experience? If so what did you do? I'm getting a little worried.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  According to Plan B, changes should only occur on your next period after taking Plan B.  You might need to take a pregnancy test or see a doctor.  



October 22, 2012 - 2:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!